# SDR ASOA03056

- Difficulty date: February 11, 2003
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N266AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120188
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Frame
- Part number: 12039731001
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR CHECK IT TXK, THE LOWER AFT SECTION NACELLE HALF-FRAME WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LOWER AFT SECTION NACELLE HALF-FRAME IAW SRM 54-20-04.  (M)
